How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr. Hasan Your Own Question
Dr. Hasan
Dr. Hasan, Doctor
Category: Medical
Satisfied Customers: 16024
Experience:  MBBS, FCPS, with experience in all fields of medicine and surgery
28983357
Type Your Medical Question Here...
Dr. Hasan is online now

I have been suffering from Acne. It is red spots sometimes

Customer Question

Hello, I have been suffering from Acne. It is red spots sometimes itchy. What medication do you recommend me to have
JA: What medications do you take daily? Are you allergic to any medications?
Customer: I do not use anything. This is maybe because of the face mask. Because I ware it for a long time as I am NHS student
JA: Anything else in your medical history you think the Doctor should know?
Customer: I dont have any allergies or medical problems. I just have allergy from paracetamols
Submitted: 17 days ago.
Category: Medical
Expert:  Dr. Hasan replied 17 days ago.
Hi, thank you for your question. Can you please share the picture of those areas?
Expert:  Dr. Hasan replied 17 days ago.
Hi, thank you for your question. Can you please share the picture of those areas?
Customer: replied 17 days ago.
File attached (766T67G)
Customer: replied 17 days ago.
File attached (T137G1Q)
Expert:  Dr. Hasan replied 17 days ago.
Thanks a lot for your patience and I appreciate it. Please wait, I am typing an answer and it may take a few minutes to write a detailed answer. In the meantime, if you have any specific questions, please let me know.
If you want a phone call, I am available to call you. We can stay in the chat as well. Regards
Customer: replied 17 days ago.
No problem.
Expert:  Dr. Hasan replied 17 days ago.
Thanks a lot for your input. I am sorry to hear about your problem. I am going to address your primary concern but later you can ask anything you want. Even I would get tense in this situation. Yes This is acne. Acne is a stubborn problem and can take time to heal.
The measures I would recommend are:-
1. Cleanse the face with Neutrogena deep clean facewash twice a day.
2. Apply a very light moisturizer like Cetaphil cream only in case it is required.
3. Apply sunscreen before going out in the sun.
4. Apply differin gel at night on the full face for a couple of months, to reduce the dryness.
5. Avoid face mask
If you don't feel better then you should see a dermatologist to get prescription drugs like tretinoin and maybe long-term antibiotics but please remember that with every treatment you have to wait for a month to expect a response. Always avoid a hot bath. Prefer cold water and try to avoid oily food and junk. Prefer green leafy vegetables.
I sincerely ***** ***** I have helped you. I wish you good luck and that you get well soon. My goal is to provide you with excellent service – if you feel you have received anything less, please reply as I am happy to address follow-up questions. We can continue here until you are satisfied, simply use the reply box and let me know. I will be glad to help you always. If you are happy with my interaction and guidance, next time if you have any health concern, you can approach me directly at the following link, please –https://www.justanswer.com/medical/expert-dr-hasan/?rpt=3800Regards
Customer: replied 17 days ago.
Can I use doxycycline as a treatment?
Customer: replied 17 days ago.
I need to prescribe me a medication please
Expert:  Dr. Hasan replied 17 days ago.
you can use that but you have to get it prescribed by your doctor. Initially you should get the treatment that I have recommended as it will help you. Your satisfaction is my prime goal. Have we discussed everything that you wanted? Thank you for choosing justanswer.com. Have a good day. Please remember to add me to your favorite doctor. A bonus and excellent feedback will be appreciated. Regards
Customer: replied 17 days ago.
For how long do I need to use doxycycline
Customer: replied 17 days ago.
A month?
Expert:  Dr. Hasan replied 17 days ago.
May be for couple of months.
Customer: replied 17 days ago.
Is tgere any side effects may I have?
Customer: replied 17 days ago.
There
Expert:  Dr. Hasan replied 17 days ago.
all antibiotics have side effects but doxycycline is mostly well tolerated.
Customer: replied 17 days ago.
Ok thanks a lot
Expert:  Dr. Hasan replied 17 days ago.
You are most welcome. Your satisfaction is my prime goal. Have we discussed everything that you wanted? Thank you for choosing justanswer.com. Have a good day. Please remember to add me to your favorite doctor. A bonus and excellent feedback will be appreciated. Regards
Customer: replied 17 days ago.
To be honest I’ve used Acretin before but that doesn’t helped me
Expert:  Dr. Hasan replied 17 days ago.
In that case you should move for doxycycline.